# SDR AALA201812179006

- Difficulty date: December 14, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 56,336 hours, 24,893 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED. OUT OF 4,000' GREEN SYSTEM ENGINE DRIVEN PUMP LOW PRESSURE FAILURE. THE FLIGHT RETURNED TO PHL, LANDED UNDER MAX WEIGHT AND WITHOUT FURTHER INCIDENT. REPLACED ENGINE PUMP PRESSURE SWITCH FOR NR 1 ENGINE PER 29-11-17-000-010. ENGINE RUN & LEAK CHECK GOOD.
